Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Severe bleeding before periods. Due to yeast infection?

I have just recently received a yeast infection from my boyfriend we assumed from trying dryer than normal intercourse (bad idea)!! Well, today I was cleaning up in the bathroom and I started bleeding(heavily). While using Ti-Sprintec since the beginning of February, I was always regular. I always started two days into my placebo and it lasted till the first day of my new pack. I am now 5 days early and haven't started the placebo yet. Would it be from the yeast infection why I started bleeding early?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
I do not think the yeast infection could cause a varying period.
It is normal while on birth control to sometimes have an erratic bleeding pattern.
stress, anxiety, hormonal imbalance, hypothyroidism etc could also cause this.
If this does not persist or recur, Please do not worry about it.
It is best to continue taking the pills as usual.
take care.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor